# SDR ABXA050246

- Difficulty date: September 27, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 41,805 hours, 44,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591143267
- Condition: Cracked
- Location: Bs 1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKED AT STA 1135 LONGERON 4 LEFT.  REPAIRED AREA IAW DC-9 SRM.
